Publications

Back to staff profile

  • D. Crowley, David J Wraith. Positive Ricci curvature on highly connected manifolds. Journal of Differential Geometry, 106, 187-243, 2017. doi: 10.4310/jdg/1497405625.

  • D. Crowley, Mark Grant. The Poincare-Hopf Theorem for line fields revisited. Journal of Geometry and Physics, 117, 187-196, 2017. doi: 10.1016/j.geomphys.2017.03.011.

  • D. Crowley, Clara Löh. Functorial seminorms on singular homology and (in)flexible manifolds. Algebraic & Geometric Topology, 15, 1453-1499, 2015. doi: 10.2140/agt.2015.15.1453.

  • D. Crowley, Ian Hambleton. Finite group actions on Kervaire manifolds. Advances in Mathematics, 283, 88-129, 2015. doi: 10.1016/j.aim.2015.06.010.

  • D. Crowley, Johannes Nordström. New invariants of G 2 –structures. Geometry & Topology, 19, 2949-2992, 2015. doi: 10.2140/gt.2015.19.2949.

  • Jonathan Bowden, D. Crowley, András I Stipsicz. The topology of Stein fillable manifolds in high dimensions, II. Geometry & Topology, 19, 2995-3030, 2015. doi: 10.2140/gt.2015.19.2995.

  • D. Crowley, S. Ferry, Mikhail Skopenkov. The rational classification of links of codimension > 2. Forum Mathematicum, 26, 2014. doi: 10.1515/form.2011.158.

  • Jonathan Bowden, D. Crowley, András I Stipsicz. The topology of Stein fillable manifolds in high dimensions I. Proceedings of the London Mathematical Society, 109, 1363-1401, 2014. doi: 10.1112/plms/pdu028.

  • D. Crowley, Thomas Schick. The Gromoll filtration, KO–characteristic classes and metrics of positive scalar curvature. Geometry & Topology, 17, 1773-1789, 2013. doi: 10.2140/gt.2013.17.1773.

  • Jonathan Bowden, D. Crowley, András I Stipsicz. Contact structures on $$M imes S^2$$ M × S 2. Mathematische Annalen, 358, 351-359, 2013. doi: 10.1007/s00208-013-0963-9.

  • D. Crowley, Sebastian Goette. Kreck-Stolz invariants for quaternionic line bundles. Transactions of the American Mathematical Society, 365, 3193-3225, 2012. doi: 10.1090/S0002-9947-2012-05732-1.

  • D. Crowley, Tibor Macko. The additivity of the ρ –invariant and periodicity in topological surgery. Algebraic & Geometric Topology, 11, 1915-1959, 2011. doi: 10.2140/agt.2011.11.1915.

  • D. Crowley, Jörg Sixt. Stably diffeomorphic manifolds and l 2q+1(ℤ[π]). Forum Mathematicum, 23, 2011. doi: 10.1515/form.2011.016.

  • D. Crowley, ARKADIY SKOPENKOV. A CLASSIFICATION OF SMOOTH EMBEDDINGS OF FOUR-MANIFOLDS IN SEVEN-SPACE, II. International Journal of Mathematics, 22, 731-757, 2011. doi: 10.1142/S0129167X11006969.

  • D. Crowley. The smooth structure set of S p × S q. Geometriae Dedicata, 148, 15-33, 2010. doi: 10.1007/s10711-010-9513-8.

  • D. Crowley. On the mapping class groups of # r (S p × S p ) for p = 3, 7. Mathematische Zeitschrift, 269, 1189-1199, 2010. doi: 10.1007/s00209-010-0777-3.

  • D. Crowley, Christine M Escher. A classification of S3-bundles over S4. Differential Geometry and its Applications, 18, 363-380, 2003. doi: 10.1016/S0926-2245(03)00012-3.

  • Alan L Carey, D. Crowley, Michael K Murray. Principal Bundles and the Dixmier Douady Class. Communications in Mathematical Physics, 193, 171-196, 1998. doi: 10.1007/s002200050323.